# SDR SWIA202155708

- Difficulty date: January 31, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 45,506 hours, 38,930 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LOST POWER IN ENGINE 2. N2 VIB. COMPLIED WITH QRC AND QRH.  RETURNED TO LAND  FLIGHT 5431 - FILED CLOSED.  INTERROGATED MDC. FOUND RT ENGINE TO HAVE HIGH N1 VIBE AND HIGH ITT.  ITT WAS REPORTED THROUGH MDC TO BE 1076C FOR 3.7 SECONDS.  PER AMM 71-00-00, RT ENGINE REQUIRES REPLACEMENT.  PLEASE REFERENCE AML 571281 FOR REPLACEMENT OF THE RT ENGINE.
